Publicacions matemàtiques

Publicacions matemàtiques 18 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
82 p, 490.8 KB Algebraic K-theory of rings from a topological viewpoint / Arlettaz, Dominique
Because of its strong interaction with almost every part of pure mathematics, algebraic K-theory has had a spectacular development since its origin in the late fifties. The objective of this paper is to provide the basic definitions of the algebraic K-theory of rings and an overview of the main classical theorems. [...]
2000 - 10.5565/PUBLMAT_44100_01
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 3-84  
2.
33 p, 270.4 KB Residue currents of the Bochner-Martinelli type / Passare, Mikael ; Tsikh, August ; Yger, Alain
Our objective is to construct residue currents from Bochner-Martinelli type kernels; the computations hold in the non complete intersection case and provide a new and more direct approach of the residue of Coleff-Herrera in the complete intersection case; computations involve crucial relations with toroidal varieties and multivariate integrals of the Mellin-Barnes type.
2000 - 10.5565/PUBLMAT_44100_02
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 85-117  
3.
15 p, 183.0 KB Disks extremal with respect to interpolation constants / Trao, Nguyen van
We define a function µ from the set of sequences in the unit ball to R*+ by taking the greatest lower bound of the reciprocal of the interpolating constant of the sequences of the disk which get mapped to the given sequence by a holomorphic mapping from the disk to the ball. [...]
2000 - 10.5565/PUBLMAT_44100_03
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 119-133  
4.
21 p, 205.6 KB Homogenous Banach spaces on the unit circle / Pedersen, Thomas Vils
We prove that a homogeneous Banach space ß on the unit circle T can be embedded as a closed subspace of a dual space [Xi]*ß contained in the space of bounded Borel measures on T in such a way that the map ß --> [Xi]*ß defines a bijective correspondence between the class of homogeneous Banach spaces on T and the class of prehomogeneous Banach spaces on T. [...]
2000 - 10.5565/PUBLMAT_44100_04
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 135-155  
5.
19 p, 174.3 KB Maximal non-Jaffard subrings of a field / Ben Nasr, Mabrouk ; Jarboui, Noôman
A domain R is called a maximal non-Jaffard subring of a field L if R [contained in] L, R is not a Jaffard domain and each domain T such that R [contained in] T [contained in] L is Jaffard. We show that maximal non-Jaffard subrings R of a field L are the integrally closed pseudo-valuation domains satisfying dimv R = dimR+1. [...]
2000 - 10.5565/PUBLMAT_44100_05
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 157-175  
6.
16 p, 176.1 KB (LB [infinity])-structure of spaces of germs of holomorphic functions / Lan, Nguyen Dinh
We study the structure of spaces of germs of holomorphic functions on compact sets in Fréchet spaces for (LB [infinity]) as well as for (¯omega,~omega).
2000 - 10.5565/PUBLMAT_44100_06
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 177-192  
7.
12 p, 157.9 KB Déformation de l'algèbre des courants associée au groupe de Poincaré / Ammar, Faouzi
Our main purpose in this paper is to compute the second group of local cohomology of the current Lie algebra GF with type Poincaré Lie group G and stated the local deformations associated.
2000 - 10.5565/PUBLMAT_44100_07
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 193-204  
8.
31 p, 235.2 KB Bifurcations of limit cycles from cubic Hamiltonian systems with a center and a homoclinic saddle-loop / Zhao, Yulin ; Zhang, Zhifen
It is provedin this paper that the maximum number of limit cycles of system [formula] is equal to two in the finite plane, where [formula]. This is partial answer to the seventh question in [2], posed by Arnold.
2000 - 10.5565/PUBLMAT_44100_08
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 205-235  
9.
19 p, 184.7 KB Indice d'un hérisson : étude et applications / Martinez-Maure, Yves
Hedgehogs are a natural generalization of convex bodies of class C2+. After recalling some basic facts concerning this generalization, we use the notion of index to study differential and integral geometries of hedgehogs. [...]
2000 - 10.5565/PUBLMAT_44100_09
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 237-255  
10.
20 p, 187.5 KB Hierarchy of integrable geodesic flows / Topalov, Peter
A family of integrable geodesic flows is obtained. Any such a family corresponds to a pair of geodesically equivalent metrics.
2000 - 10.5565/PUBLMAT_44100_10
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 257-276  
11.
17 p, 166.8 KB Weak conditions for interpolation in holomorphic spaces / Schuster, Alexander P. ; Seip, Kristian
An analogue of the notion of uniformly separated sequences, expressed in terms of extremal functions, yields a necessary and sufficient condition for interpolation in Lp spaces of holomorphic functions of Paley-Wiener-type when 0 < p [lesss than or equal] 1, of Fock-type when 0 < p [less than or equal] 2, and of Bergman-type when 0 < p < [infinity]. [...]
2000 - 10.5565/PUBLMAT_44100_11
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 277-293  
12.
13 p, 132.7 KB Existence and uniqueness of periodic solutions for a nonlinear reaction-diffusion problem / Badii, Maurizio
We consider a class of degenerate reaction-diffusion equations on a bounded domain with nonlinear flux on the boundary. These problems arise in the mathematical modelling of flow through porous media. [...]
2000 - 10.5565/PUBLMAT_44100_12
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 295-307  
13.
15 p, 183.6 KB Convexité et equations de Cauchy-Riemann avec estimations Lp / Jouenne, Corinne
We obtain a solution of the equation [delta]u = f as an integral supported only on the bounded convex domain D of Cn, without finite type assumption. We show that u is in Lp (0,q-1)(D) if f [member of] Lp (0,q)(D) and [formula] [member of] Lp (0,q+1)(D) for some [epsilon] depending on p and q, 0 < [epsilon] [less than or equal] 1.
2000 - 10.5565/PUBLMAT_44100_13
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 309-323  
14.
13 p, 132.2 KB Sur certaines relations entre les intégrales trajectorielles et l'opérateur de translation et son dual dans l'espace de Poisson canonique / León, Jorge A. ; Solé, Josep L. ; Vives, Josep
We study the relationship between the translation operator, its dual and the pathwise integral on the Poisson space with weak conditions on the processes.
2000 - 10.5565/PUBLMAT_44100_14
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 325-337  
15.
4 p, 85.7 KB On symplectic cobordism of real projective plane / Bakuradze, M.
This note answers a question of V. V. Vershinin concerning the properties of Buchstaber's elements [theta]2i+1(2) in the symplectic cobordism ring of the real projective plane. It is motivated by Roush's famous result that the restriction of these elements to the projective line is trivial, and by the relationship with obstructions to multiplication in symplectic cobordism with singularities.
2000 - 10.5565/PUBLMAT_44100_15
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 339-342  
16.
11 p, 138.8 KB Extensions quadratiques 2-birationnelles de corps totalement réels / Jaulent, Jean-François ; Sauzet, Odile
We characterize 2-birational CM-extensions of totally real number fields in terms of tame ramification. This result completes in this case a previous work on pro-l-extensions over 2-rational number fields.
2000 - 10.5565/PUBLMAT_44100_16
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 343-353  
17.
3 p, 68.5 KB Erratum for "Non singular Hamiltonian systems and geodesic flows on surfaces with negative curvature" / Lacomba, E. A. ; Reyes, J. G.
2000 - 10.5565/PUBLMAT_44100_17
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 355-357  
18.
1 p, 22.8 KB Índex
2000
Publicacions matemàtiques, V. 44 N. 1 (2000) , p. 358-358  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.